U.S. doctors online nowAsk doctors free
A 31-year-old female asked:

I have a rash on my face. i have had it for about 2 months. i had a doctor prescribe dalasine for me but the problem was that i am a person who sweats a lot but after taking that pill for one day i rash stoped but i became darker and sweating stopped?

1 doctor answer1 doctor weighed in
Dr. Angel Arturo Moya Marquez
Dr. Angel Arturo Moya Marquezanswered
A US doctor answeredLearn more
Skin infection: The doctor probably prescribed that for a skin infection. That antibiotic is called clindamycin. It is not related to decreases in sweating or darkening the skin. I recommend you to visit a specialist if the problem persist. A dermatologist. Have a great day.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Feb 12, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.